# SDR CALA2024090402377

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 93,968 hours, 20,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT AT STA 710 AT S23 RT LWR FUSELAGE. PERFORMED REPAIR SKIN FUSELAGE AT STA 700 TO 720 BETWEEN S23 R/H TE S24 RH IAW B757-200 SRM 53-00-01-2R-29.
